Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 613928, 13 pages
http://dx.doi.org/10.1155/2013/613928
Research Article

A Unified Iterative Treatment for Solutions of Problems of Split Feasibility and Equilibrium in Hilbert Spaces

1Department of Accounting Information, Southern Taiwan University of Science and Technology, 1 Nantai Street, Yongkang District, Tainan 71005, Taiwan
2Department of Industrial Management, National Pingtung University of Science and Technology, 1 Shuefu Road, Neipu, Pingtung 91201, Taiwan

Received 21 May 2013; Revised 30 August 2013; Accepted 1 September 2013

Academic Editor: Simeon Reich

Copyright © 2013 Young-Ye Huang and Chung-Chien Hong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2–4, pp. 221–239, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H.-K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441–453, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Yao, W. Jigang, and Y.-C. Liou, “Regularized methods for the split feasibility problem,” Abstract and Applied Analysis, vol. 2012, Article ID 140679, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Yao, Y.-C. Liou, and N. Shahzad, “A strongly convergent method for the split feasibility problem,” Abstract and Applied Analysis, vol. 2012, Article ID 125046, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Aoyama, Y. Kimura, and W. Takahashi, “Maximal monotone operators and maximal monotone functions for equilibrium problems,” Journal of Convex Analysis, vol. 15, no. 2, pp. 395–409, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Masad and S. Reich, “A note on the multiple-set split convex feasibility problem in Hilbert space,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 3, pp. 367–371, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. B. Baillon, R. E. Bruck, and S. Reich, “On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces,” Houston Journal of Mathematics, vol. 4, no. 1, pp. 1–9, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. E. Bruck and S. Reich, “Nonexpansive projections and resolvents of accretive operators in Banach spaces,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 459–470, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. O. A. Boikanyo and G. Moroşanu, “Inexact Halpern-type proximal point algorithm,” Journal of Global Optimization, vol. 51, no. 1, pp. 11–26, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. A. Boikanyo and G. Moroşanu, “Four parameter proximal point algorithms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 2, pp. 544–555, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. O. A. Boikanyo and G. Moroşanu, “A proximal point algorithm converging strongly for general errors,” Optimization Letters, vol. 4, no. 4, pp. 635–641, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Kamimura and W. Takahashi, “Approximating solutions of maximal monotone operators in Hilbert spaces,” Journal of Approximation Theory, vol. 106, no. 2, pp. 226–240, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Marino and H.-K. Xu, “Convergence of generalized proximal point algorithms,” Communications on Pure and Applied Analysis, vol. 3, no. 4, pp. 791–808, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. V. Solodov and B. F. Svaiter, “Forcing strong convergence of proximal point iterations in a Hilbert space,” Mathematical Programming, vol. 87, no. 1, pp. 189–202, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Takahashi, W. Takahashi, and M. Toyoda, “Strong convergence theorems for maximal monotone operators with nonlinear mappings in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 147, no. 1, pp. 27–41, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. Wang and H. Cui, “On the contraction-proximal point algorithms with multi-parameters,” Journal of Global Optimization, vol. 54, no. 3, pp. 485–491, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H.-K. Xu, “A regularization method for the proximal point algorithm,” Journal of Global Optimization, vol. 36, no. 1, pp. 115–125, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y.-Y. Huang and C.-C. Hong, “Approximating common fixed points of averaged self-mappings with applications to the split feasibility problem and maximal monotone operators in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2013, article 190, 2013. View at Publisher · View at Google Scholar
  27. F. Wang and H.-K. Xu, “Approximating curve and strong convergence of the CQ algorithm for the split feasibility problem,” Journal of Inequalities and Applications, vol. 2010, Article ID 102085, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet